# SDR 95ZZZM216

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3351100
- Condition: Weak
- Location: Nr 1 Door Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - LEFT NR 1 DOOR EGRESS 'EXIT' LIGHT WILL NOT TEST.  REMOVED AND REPLACED LEFT NR 1 BATTERY PACK, OPS CHECK GOOD IAW MM CHAP 33.  (M)
